MAUDE Adverse Event Report: BIOMET MICROFIXATION TMJ SYSTEM LEFT NARROW MANDIBULAR COMPONENT 45 MM / 6 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT

BIOMET MICROFIXATION TMJ SYSTEM LEFT NARROW MANDIBULAR COMPONENT 45 MM / 6 HOLE; JOINT, TEMPOROMANDIBULAR, IMPLANT
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2020-00463, 0001032347-2020-00464, 0001032347-2020-00465, 0001032347-2020-00466, 0001032347-2020-00467, 0001032347-2020-00468, 0001032347-2020-00469, 0001032347-2020-00470.Concomitant medical products: tmj system right narrow mandibular component 45mm / 6 hole, part# 01-6545, lot# 065120, tmj system left narrow mandibular component 45 mm / 6 hole, part# 01-6546, lot# 065150, tmj system right fossa component, small, part# 24-6562, lot# 148990, tmj system left fossa component, small, part# 24-6563, lot# 123890, 2.4mm system high torque (ht) cross-drive screw 2.7 x 10mm, part# 91-2710, lot# ni, 2.4mm system high torque (ht) cross-drive screw 2.7mm x 12mm, part# 91-2712, lot# ni, tmj system cross drive fossa screw 2.0mm x 7mm, part# 99-6577, lot# ni, tmj system cross drive fossa screw 2.0mm x 9mm, part# 99-6579, lot# ni.
 
Event or Problem Description
It was reported that the patient is experiencing pain and limited range of motion fourteen (14) years following implantation of bilateral temporomandibular joint implants.The patient believes the implant has dislocated and is seeing a surgeon for a nerve related issue.There is no revision planned at this time.It was reported that no further information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records for the mandible and fossa components identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TMJ SYSTEM LEFT NARROW MANDIBULAR COMPONENT 45 MM / 6 HOLE
Common Device Name
JOINT, TEMPOROMANDIBULAR, IMPLANT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10590368
Report Number0001032347-2020-00464
Device Sequence Number3028825
Product Code LZD
UDI-Device Identifier00841036011871
UDI-Public00841036011871
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P020016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2011
Device Model NumberN/A
Device Catalogue Number01-6546
Device Lot Number065150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;